| Model Number |
GIF-1TH190 |
| Medical Device Problem Codes |
Break (1069); Device Reprocessing Problem (1091); Crack (1135); Degraded (1153); Electrical /Electronic Property Problem (1198); Peeled/Delaminated (1454); Gas/Air Leak (2946); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that white foreign objects were found on the air and water cylinder and tube.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.